American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] I. A. Dynnikov and M. V. Prasolov. Bypasses for rectangular diagrams. A proof of the Jones conjecture and related questions. Trans. Moscow Math. Soc. 74 (2013) 97-144.
Abstract, references, and article information   
View Article: PDF

[2] Konrad Waldorf. String connections and Chern-Simons theory. Trans. Amer. Math. Soc. 365 (2013) 4393-4432.
Abstract, references, and article information
View Article: PDF

[3] Laurence R. Taylor. Quadratic enhancements of surfaces: two vanishing results. Proc. Amer. Math. Soc. 137 (2009) 1135-1138. MR 2457455.
Abstract, references, and article information   
View Article: PDF

[4] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. E. Durán, A. Mendoza and A. Rigas. Blakers-Massey elements and exotic diffeomorphisms of $S^6$ and $S^{14}$ via geodesics. Trans. Amer. Math. Soc. 356 (2004) 5025-5043. MR 2084409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gwénaël Massuyeau. Spin Borromean surgeries. Trans. Amer. Math. Soc. 355 (2003) 3991-4017. MR 1990572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paolo Lisca. On fillable contact structures up to homotopy. Proc. Amer. Math. Soc. 129 (2001) 3437-3444. MR 1845023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Doug Park and Zoltán Szabó. The geography problem for irreducible spin four-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3639-3650. MR 1653371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Piotr Mikrut. Bordism of spin 4-manifolds with local action of tori. Trans. Amer. Math. Soc. 350 (1998) 4423-4444. MR 1615930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sergei Makar-Limanov. Tight contact structures on solid tori. Trans. Amer. Math. Soc. 350 (1998) 1013-1044. MR 1401526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amine Hadjar. Sur les structures de contact r\'eguli\`eres en dimension trois . Trans. Amer. Math. Soc. 347 (1995) 2473-2480. MR 1308013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jeffrey Fox and Peter Haskell. Index theory for perturbed Dirac operators on manifolds with conical singularities . Proc. Amer. Math. Soc. 123 (1995) 2265-2273. MR 1243166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas Branson, Peter Gilkey and Juha Pohjanpelto. Invariants of locally conformally flat manifolds . Trans. Amer. Math. Soc. 347 (1995) 939-953. MR 1282884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zi Zhou Tang. Nonexistence of weakly almost complex structures on Grassmannians . Proc. Amer. Math. Soc. 121 (1994) 1267-1270. MR 1198462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. Lashof. Homogeneous Hamiltonian $G$-bundles . Proc. Amer. Math. Soc. 121 (1994) 599-603. MR 1218116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dusa McDuff. Notes on ruled symplectic $4$-manifolds . Trans. Amer. Math. Soc. 345 (1994) 623-639. MR 1188638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kyung Bai Lee. Nielsen numbers of periodic maps on solvmanifolds . Proc. Amer. Math. Soc. 116 (1992) 575-579. MR 1123659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yael Karshon. An algebraic proof for the symplectic structure of moduli space . Proc. Amer. Math. Soc. 116 (1992) 591-605. MR 1112494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carla Farsi. $K$-theoretical index theorems for good orbifolds . Proc. Amer. Math. Soc. 115 (1992) 769-773. MR 1127139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Parameswaran Sankaran. Nonexistence of almost complex structures on Grassmann manifolds . Proc. Amer. Math. Soc. 113 (1991) 297-302. MR 1043420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kaoru Ono. $\alpha$-invariant and $S\sp 1$ actions . Proc. Amer. Math. Soc. 112 (1991) 597-600. MR 1043417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yakov Eliashberg. New invariants of open symplectic and contact manifolds . J. Amer. Math. Soc. 4 (1991) 513-520. MR 1102580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Donu Arapura. A short proof of Rohlin's theorem for complex surfaces . Proc. Amer. Math. Soc. 108 (1990) 1143-1144. MR 1002150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marisa Fernández, Mark J. Gotay and Alfred Gray. Compact parallelizable four-dimensional symplectic and complex manifolds . Proc. Amer. Math. Soc. 103 (1988) 1209-1212. MR 955011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hitoshi Moriyoshi. Positive scalar curvature and $K{\rm O}$-characteristic numbers . Proc. Amer. Math. Soc. 100 (1987) 585-588. MR 891168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter S. Landweber and Robert E. Stong. A bilinear form for Spin manifolds . Trans. Amer. Math. Soc. 300 (1987) 625-640. MR 876469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Claude LeBrun. On the topology of self-dual $4$-manifolds . Proc. Amer. Math. Soc. 98 (1986) 637-640. MR 861766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. Micha. Cobordism of $(k)$-framed manifolds . Trans. Amer. Math. Soc. 291 (1985) 269-280. MR 797059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2